# SDR AALA201602029016

- Difficulty date: December 14, 2015
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Fitting
- Part number: D5537131800600
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RUDDER FITTING AT RUDDER STATION 4132 & RIB 9 HAS EXCESSIVE PLAY.  REPLACED  FITTING IAW AMM 55-36-41.
